# SDR AWKA065

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- Aircraft time: 3,432 hours, 1,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 272968A
- Condition: Failed
- Location: Tail Accessory C
- Part time: 3,242 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX FL300-350, FLIGHT CREW SMELLED SMOKE.  PILOTS RAN THROUGH EICAS PAGES, CHECKED CIRCUIT BREAKERS, AND ALSO CHECKED OUTPUT TEMPS OF BOTH THE COCKPIT AND CABIN PACKS.  BEING UNABLE TO DETERMINE AND ISOLATE THE SOURCE OF THE ODOR, DECIDED TO DIVERT,  AN EMERGENCY WAS DECLARED.    ON LANDING,  VISUALLY CONFIRMED FREE OF FIRE & SMOKE.  DETERMINED THAT THE COCKPIT AIR CONDITIONING TURBO COMPRESSOR HAD FAILED.  CHANGED COCKPIT TURBO COMPRESSOR TO CABIN COMPRESSOR.
